American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Alexander S. Kleshchev and Pham Huu Tiep. On restrictions of modular spin representations of symmetric and alternating groups. Trans. Amer. Math. Soc. 356 (2004) 1971-1999. MR 2031049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Müller. Kronecker conjugacy of polynomials. Trans. Amer. Math. Soc. 350 (1998) 1823-1850. MR 1458331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael E. O’Nan. Normal structure of the one-point stabilizer of a doubly-transitive permutation group. II . Trans. Amer. Math. Soc. 214 (1975) 43-74.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael E. O’Nan. Normal structure of the one-point stabilizer of a doubly-transitive permutation group. I . Trans. Amer. Math. Soc. 214 (1975) 1-42. MR 0393207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chang Choi. On subgroups of $M\sb{24}$. II. The maximal subgroups of $M\sb{24}$ . Trans. Amer. Math. Soc. 167 (1972) 29-47. MR 0294473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chang Choi. On subgroups of $M\sb{24}$. I. Stabilizers of subsets . Trans. Amer. Math. Soc. 167 (1972) 1-27. MR 0294472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] W. A. Manning. The degree and class of multiply transitive groups. III . Trans. Amer. Math. Soc. 35 (1933) 585-599. MR 1501704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] W. A. Manning. The degree and class of multiply transitive groups. II . Trans. Amer. Math. Soc. 31 (1929) 643-653. MR 1501504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. A. Miller. Multiply transitive substitution groups . Trans. Amer. Math. Soc. 28 (1926) 339-345. MR 1501348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. A. Manning. The degree and class of multiply transitive groups . Trans. Amer. Math. Soc. 18 (1917) 463-479. MR 1501079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] W. A. Manning. On multiply transitive groups . Trans. Amer. Math. Soc. 7 (1906) 499-508. MR 1500762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1